# SDR CALA2015121494893

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 98,412 hours, 10,962 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 50C EMER EXIT LIGHT INOPERATIVE.  FOUND THE CONNECTOR DISCONNECTED.  CONNECTED & SECURED.  OPERATIONS CHECKED OK.
